# SDR DALA2021080204339

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 68,170 hours, 31,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 80-81 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 DENT EXTERNAL SKIN LOCATED BTW FR80 TO FR81 AT LEVEL STR4L ON UPPER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 593029-14 REV.0, PRI 593029-14 REV.1 AND ER/A 593029-14 REV. ORIGINAL. (1894892)
